# SDR FDEA201108183373

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,720 hours, 24,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 140N60081
- Condition: Damaged
- Location: L1 Hold Open
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT CLOSE.  RELEASE MECHANISM STUCK IN OPEN POSITION. R & R L1 DOOR HOLD OPEN COLLAR, OK FOR SERVICE, REF MM 52-11-08-8 B757.
